# SDR ASAA2023081944678

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 7,095 hours, 2,053 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL MSG DISPLAYED DURING CLIMB OUT. SYSTEM BEGAN TO WORK AGAIN. NO MSG DISPLAYED. GROUNDED - YES. PERFORMED WXR OPERATIONAL TEST REF B737-9 AMM 34-41-00 AS A PRECAUTION. WXR TEST PASSES.
